# SDR SWAA2020021241332

- Difficulty date: February 7, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 19,884 hours, 8,689 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE WAS COMING OUT OF THE CASING.          / REPACKED SLIDE PER MT AND MM.
